MAUDE Adverse Event Report: STRYKER GMBH HOOK PLATE VARIAX CLAVICLE 6 HOLE / 16MM / RIGHT; PLATE, FIXATION, BONE

STRYKER GMBH HOOK PLATE VARIAX CLAVICLE 6 HOLE / 16MM / RIGHT; PLATE, FIXATION, BONE
Catalog Number 628536S
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
The patient underwent variax clavicle surgery for right clavicle on (b)(6) 2018.The plate was removed without the bone union on (b)(6) 2018 due to the erosion of the hook to acromion.

Brand Name
HOOK PLATE VARIAX CLAVICLE 6 HOLE / 16MM / RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7691502
Report Number0008031020-2018-00504
Device Sequence Number11408056
Product Code HRS
UDI-Device Identifier07613327085570
UDI-Public07613327085570
Combination Product (Y/N)N
PMA/510(K) Number
K140259
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number628536S
Device Lot NumberL15592
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2018
Initial Report FDA Received Date07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;